# SDR 2002FA0000238

- Difficulty date: May 7, 2001
- Submitted: February 22, 2002
- Operation: General aviation
- Aircraft: N5038A
- Make and model: Bbavia 7GCAA
- Aircraft serial: 37679
- Engine: Lyc O320A2D
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5263
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED AIRCRAFT AS PER AD, FOUND LEFT AFT SPAR HAS COMPRESSION CRACK AT OUTBOARD END OF DOUBLER PLATES FOR STRUT ATTACH FITTING.
